Kodai Mathematical Journal

Spectral geometry of CR-minimal submanifolds in the complex projective space

Antonio Ros

Full-text: Open access

Article information

Kodai Math. J., Volume 6, Number 1 (1983), 88-99.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G25
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 58C40: Spectral theory; eigenvalue problems [See also 47J10, 58E07]


Ros, Antonio. Spectral geometry of CR-minimal submanifolds in the complex projective space. Kodai Math. J. 6 (1983), no. 1, 88--99. doi:10.2996/kmj/1138036666. https://projecteuclid.org/euclid.kmj/1138036666

Export citation


  • [1] M. BERGER, P. GAUDUCHON AND E. MAZET, Le spectre d'une vaete Riemanniene. Lecture Notes in Math. No. 194, Springer-Verlag, Berlin 1971.
  • [2] B. Y. CHEN, Geometry of submanifolds. M. Dekker, New-York 1973.
  • [3] B. Y. CHEN, On the total curvature of immersed manifolds, IV: Spectrum and total mean curvature. Bull. Math. Acad. Simca, vol. 7 No. 3, 1979, 301-311.
  • [4] B. Y. CHEN, Geometry of submanifolds and its applications. Science University of Tokyo, 1981.
  • [5] J. A. LITTLE, Manifold with planar geodesic. J. Differential Geometry, 11, 1976, 265-285.
  • [6] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry. Wiley-Interscience, New-York 1963.
  • [7] S. S. TAI, Minimum imbedding of compact symmetric spaces of rank one. J. Differential Geometry 2, 1968, 55-66.
  • [8] T. TAKAHASHI, Minimal immersions of Riemanman manifolds. J. Math. Soc. Japan, 18, 1966, 380-385.